Volume 6, Issue 1 (March 2007)                   JIRSS 2007, 6(1): 31-46 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Balakrishnan N, Dembin ́ska A. Ordered Random Variables from Discontinuous Distributions. JIRSS. 2007; 6 (1) :31-46
URL: http://jirss.irstat.ir/article-1-219-en.html
Abstract:   (7590 Views)
In the absolutely continuous case, order statistics, record values and several other models of ordered random variables can be viewed as special cases of generalized order statistics, which enables a unified treatment of their theory. This paper deals with discontinuous generalized order statistics, continuing on the recent work of Tran (2006). Specifically, we show that in general neither records nor weak records are submodels of discrete generalized order statistics. Next, we show that progressively Type-II right censored order statistics from an arbitrary distribution can be embedded in the model of generalized order statistics and then use this fact to establish some distributional properties of progressively Type-II right censored order statistics. Finally, we present some characterizations of the geometric distribution based on progressively Type-II right censored order statistics.
Full-Text [PDF 189 kb]   (2782 Downloads)    
Subject: 60A: Foundations of probability theory
Received: 2013/08/21 | Accepted: 2015/09/12 | Published: 2007/03/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society